International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 1 | Views: 63 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 12, December 2022

Fully Fuzzy Solution of Transportation Problem in Fuzzy Environment

Anju Raj [3] | Jitendra Singh [9]

Abstract: The fully fuzzy transportation problem is a most important special type of transportation problem in optimization theory that crude material of the organization is shipped from source to destination by various transport movements such as load flights, trucks, product trains. For the better approach to create and deliver multi-level values and services to the customers as per customer?s requirement, the fully fuzzy optimal cost and time are the best concept in fuzzy transportation problem. In this paper, we propose a fully fuzzy initial basic feasible solution of transportation problem in fuzzy environment in which all variables and parameters are addressed as a fuzzy number. Usually, many researchers are transformed fuzzy transportation model into crisp problem and then solved by existence methods but we find out fuzzy solution of transportation model in which the total transportation cost is a minimum with fuzzy number that assumes that the direct route, between a source, and a destination is a minimum cost. The effectiveness of this approach is illustrated by numerical example.

Keywords: Excel Solver Software, Fully Fuzzy Number, Linear Optimization, Fully Fuzzy Transportation Problem, Membership Function

Edition: Volume 11 Issue 12, December 2022,

Pages: 794 - 799

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait